# SDR 0000659615

- Difficulty date: March 27, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- Aircraft time: 63,938 hours, 58,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION 1095 BULKHEAD CLIP CRACKED AT LONGERON 3 RT.  REPAIRED PER EA 96-172275 AND AMI 5310-00034-01B LOG PAGE 1417312.
